# SDR ASAA2019021128159

- Difficulty date: February 11, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 41,250 hours, 12,559 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594510
- Part serial: GRTA9395
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 44,171 hours, 13,241 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UPON ENGINE START NR 2 ENGINE NO ROTATION WITH GOOD DUCT PRESSURE, NR 1 ENGINE START NORMAL. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENGINE STARTER AND START VALVE REF AMM 80-11-01 AND 80-11-03, LEAK AND OPS CHECK GOOD.
